# SDR AUS20040504

- Difficulty date: June 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3022376
- Condition: Leaking
- Location: Engine
- Part time: 4 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER-GENERATOR OIL SEAL LEAKING.
